# SDR VNAA0303019

- Difficulty date: March 16, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 18,528 hours, 22,466 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Failed
- Location: Transducer
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW HAD NO OIL PRESSURE INDICATION ON THE LEFT HAND ENGINE AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND FOUND A DIRTY TRANSDUCER CONNECTOR AND A POPPED CIRCUIT BREAKER.  MAINTENANCE THEN CLEANED THE CONNECTOR AND RESET THE CIRCUIT BREAKER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
